# SDR SWAA983121

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Lt Elev
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION IN CRUISE FLIGHT.  STRUCTURE, FELT IN YOKE AND FLOOR OF AIRCRAFT.  FLIGHT ATTENDANTS REPORTED REAR OF AIRCRAFT WAS VERY BAD.  FOUND WORN BUSING O/B LT ELEV TAB.  REMOVED AND REPLACED BUSHING PER M/M.
